Publication Type:

Journal Article

Source:

Asian-European Journal of Mathematics, Volume 6, Number 1 (2013)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84876837352&partnerID=40&md5=13658114be9fb35d726a5215e272738d

Abstract:

We construct suitable Boehmian spaces which are properly larger than ℒ(ℝ+) and we extend the Fourier sine transform and the Fourier cosine transform more than one way. We prove that the extended Fourier sine and cosine transforms have expected properties like linear, continuous, one-to-one and onto from one Boehmian space onto another Boehmian space. We also establish that the well known connection among the Fourier transform, Fourier sine transform and Fourier cosine transform in the context of Boehmians. Finally, we compare the relations among the different Boehmian spaces discussed in this paper. © 2013 World Scientific Publishing Company.

Notes:

cited By (since 1996)0

Cite this Research Publication

Ra Roopkumar, Negrin, E. Rb, Ganesan, Cc, and Srivastava, H. Md, “Fourier sine and cosine transforms on Boehmian spaces”, Asian-European Journal of Mathematics, vol. 6, 2013.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS